# SDR AALA20171004012

- Difficulty date: October 4, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RIGHT MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE BULKHEAD WEB AT BS 663, RBL 32. REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10-2R-3, AND EA 273405.
